Aa
A
A
Close
Avatar_universal
rash after acl knee surgery
my 26 yr old son  one week after acl replacement  broke out with a red rash  covered most of his body except fro face and privates   the rash blistered and then pealed  after two weeks of steroid meds it seems to be starting back on his  lower back area.  do you have any idea what may have caused it and where to go now
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
rash after acl knee surgery
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987_tn?1451939065
Blank
tschock
AB
Avatar_m_tn
Blank
N_Johnny30
4851940_tn?1385441629
Blank
jemma116
United Kingdom